T Nation

Prostate Pain?

Ok, to start, age 23, nearing the end of tes/deca/dbol cycle. Now, when I urinate, I occasionaly get a tightness in what I’m thinking may be my prostate? Best description I can give is the superior to the taint area. The tightness isnt painful, more like a cramp.

Its happened 3, maybe 4 times ever. Ever happen to anyone else? Maybe just a muscle cramp? It goes away within a minute, once I relax like a muscle cramp. I dont know if its AAS induced or just something new or maybe a cramp from being dehydrated or something else? Any ideas?

Funny u say this because I just had this happen to me. I also thought it may be the steroids. It started mild with slight burning when I urinated and it felt like I had something slightly swollen in my ass.

Over the next days it got progresivly worse until I could not piss at all, I had to go to the ER where I was told I had an STD. I was given a antibiotic shot and a prescription for an antibiotic. It took about 3 weeks until all the symptoms were gone.

If I was you I would go to a Dr. Because if i had went to a dr. as soon as i felt this i could have avoided some tremendous pain, sleepless nights, fever and chills ect.

Also I learned a lesson about fucking every woman I come in contact with, their are consequences. I had one of these once before but it never got as bad as this one, I was in such pain I thought I was going to puke. So I would go to a dr. if those symptoms keep up.

What std was that then?

And OP… you cant contract or relax the prostate, the reason it can reduce urinary flow, is because when it swells it impinges on the Urethra.

Its funny how noone mentions the prostate on this site - ever and not only have 2 mentioned it here… i also suspect i have a slight swelling from the drol/winny/test/eq stack.

JJ

This post was flagged by the community and is temporarily hidden.

Altered… cocaine, amphetamines, MDMA, heroin/opioids and benzodiazepines ALL make it near impossible to urinate - with the worst offenders being the last 2 drugs in particular.

It that due to a temporary swelling of the prostate? It always happened purely on ther drug, by the next morning i was good to go - except sometimes with the H and/or Benzo’s.

I had no idea it was prostate related. I thought it was a tightening of the sphincter(sp?)

JJ

This post was flagged by the community and is temporarily hidden.

i guess amphetamines have an affect on the prostate because i have also ejaculated when taking adderall or dexedrine. It would happen when i would be trying to piss and before i knew it bam, and without being hard too. I wonder what the cause of this is.

The std i contracted was clamidya(sp?). Its not fun, make sure you wrap up.

This post was flagged by the community and is temporarily hidden.

[quote]joeblow wrote:
Funny u say this because I just had this happen to me. I also thought it may be the steroids. It started mild with slight burning when I urinated and it felt like I had something slightly swollen in my ass.

Over the next days it got progresivly worse until I could not piss at all, I had to go to the ER where I was told I had an STD. I was given a antibiotic shot and a prescription for an antibiotic. It took about 3 weeks until all the symptoms were gone.

If I was you I would go to a Dr. Because if i had went to a dr. as soon as i felt this i could have avoided some tremendous pain, sleepless nights, fever and chills ect.

Also I learned a lesson about fucking every woman I come in contact with, their are consequences. I had one of these once before but it never got as bad as this one, I was in such pain I thought I was going to puke. So I would go to a dr. if those symptoms keep up.[/quote]

Considering I also fuck every woman I come in contact with , I think it may be an std, time for a docs visit I guess, awesome.

Estrogen significantly causes problems with enlarging the prostate. If you haven’t been using an AI with the test and dbol, that is most likely the problem.